hrcak mascot   Srce   HID

Izvorni znanstveni članak

A discrete boundary value problem with parameters in Banach space

I. Kubiaczyk
J. Morchalo
A. Puk

Puni tekst: engleski, pdf (305 KB) str. 299-309 preuzimanja: 31* citiraj
APA 6th Edition
Kubiaczyk, I., Morchalo, J. i Puk, A. (2003). A discrete boundary value problem with parameters in Banach space. Glasnik matematički, 38 (2), 299-309. Preuzeto s https://hrcak.srce.hr/1323
MLA 8th Edition
Kubiaczyk, I., et al. "A discrete boundary value problem with parameters in Banach space." Glasnik matematički, vol. 38, br. 2, 2003, str. 299-309. https://hrcak.srce.hr/1323. Citirano 26.10.2021.
Chicago 17th Edition
Kubiaczyk, I., J. Morchalo i A. Puk. "A discrete boundary value problem with parameters in Banach space." Glasnik matematički 38, br. 2 (2003): 299-309. https://hrcak.srce.hr/1323
Harvard
Kubiaczyk, I., Morchalo, J., i Puk, A. (2003). 'A discrete boundary value problem with parameters in Banach space', Glasnik matematički, 38(2), str. 299-309. Preuzeto s: https://hrcak.srce.hr/1323 (Datum pristupa: 26.10.2021.)
Vancouver
Kubiaczyk I, Morchalo J, Puk A. A discrete boundary value problem with parameters in Banach space. Glasnik matematički [Internet]. 2003 [pristupljeno 26.10.2021.];38(2):299-309. Dostupno na: https://hrcak.srce.hr/1323
IEEE
I. Kubiaczyk, J. Morchalo i A. Puk, "A discrete boundary value problem with parameters in Banach space", Glasnik matematički, vol.38, br. 2, str. 299-309, 2003. [Online]. Dostupno na: https://hrcak.srce.hr/1323. [Citirano: 26.10.2021.]

Sažetak
In the present note we are concerned with the question of the existence and uniqueness of solutions of two-point boundary value problem for nonlinear difference equations with parameters in Banach space.The proof of the above problem is based on the method of successive approximation and fixed-point method.

Ključne riječi
Difference equations; boundary value problems; Banach space

Hrčak ID: 1323

URI
https://hrcak.srce.hr/1323

Posjeta: 190 *